Active Ingredient (In Each Caplet)...PurposesDiphenhydramine Hydrochloride 25mg...Nighttime Sleep-AidNaproxen Sodium 220mg (Naproxen 200mg) (NSAID)*...Pain Reliever/Fever Reducer*Nonsteroidal Anti-Inflammatory Drug. Inactive IngredientsCarnauba Wax, FD&C Blue #2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Purified Water, Talc, Titanium Dioxide.
Directionsâ€¢ do not take more than directedâ€¢ drink a full glass of water with each doseâ€¢ adults and children 12 years and over: take 2 caplets at bedtimeâ€¢ do not take more than 2 caplets in 24 hoursâ€¢ if taken with food, this product may take longer to work Other Informationâ€¢ read all warnings and directions before use. Keep outer carton.â€¢ each caplet contains: sodium 20mgâ€¢ store at 20â€“25degC (68â€“77degF)â€¢ avoid high humidity and excessive heat above 40degC (104degF)
Always refer to the actual package for the most accurate information